Laminar jet impingement on an indented wall

Deshpande, MD (1986) Laminar jet impingement on an indented wall. Zeitschrift fuer angewandte Mathematik und Physik (ZAMP), 37 (3). pp. 361-373.

Full text not available from this repository.

Abstract

The Navier-Stokes equations are solved numerically to study the problems of a laminar axisymmetric jet impinging normally on an indented wall. The results obtained for three different wall geometries and Reynolds numbers ranging up to 25 are compared with those for the impingement on a plane wall to study the influence of indentation. The overall flow picture remains similar to the plane-wall case qualitatively, but the wall shear stress and pressure distribution are altered in the indented region.

Item Type: Journal Article
Uncontrolled Keywords: Indentation;Jet flow;Jet impingement;Laminar flow;Shear stress;Wall jets;Continuity equation;Navier-stokes equation;Stagnation point
Subjects: ENGINEERING > Fluid Mechanics and Thermodynamics
Division/Department: Fluid Dynamics
Depositing User: M/S ICAST NAL
Date Deposited: 14 Jan 2008
Last Modified: 24 May 2010 09:55
URI: http://nal-ir.nal.res.in/id/eprint/4318

Actions (login required)

View Item